# SDR UALA2010071502533

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,624 hours, 12,765 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E PANEL AT WS 905, FASTENERS ARE TORN THROUGH PANEL, PANEL IS CRACKED ABOUT 12' LONG.   REMOVED T/E PANEL AND REPAIRED AT SHOP. REINSTALLED PANEL IAW MM. WORK WAS ACP ON  NR 2176N00126.
